# SDR AALA20020877

- Difficulty date: June 3, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BAT5040
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOS - FLT 108 - MAIN BATTERY CHARGER NO LAND 3 STATUS MESSAGE.  REPLACED MAIN BATTERY AND MAIN BATTERY CHARGER ALL STATUS MESSAGES ERASED.  OPS CHECKED ALL SATISFACTORY.  (M)
